# SDR SIMA200130002

- Difficulty date: October 27, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N297AE
- Make and model: Saab 340B
- Aircraft serial: 340B297
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Part serial: 17702
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

YQB - CREW REPORTED THAT WHEN THE EMERGENCY LIGHTS WERE SELECTED ON, THEY WOULD ILLUMINATE FOR A SECOND AND THEN EXTINGUISH.  AIRCRAFT WAS FERRIED TO BOS FOR REPAIR.  MAINTENANCE REMOVED AND REPLACED ALL FIVE POWER SUPPLY UNITS IAW SAAB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
